# SDR DALA2016091506696

- Difficulty date: September 14, 2016
- Submitted: September 17, 2016
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 38,598 hours, 18,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y160,  FRAME 69+18 AT AFT GALLEY AREA, REPLACED THE FLOOR SUPPORT FRAMES 68 TO 70 IAW SRM 51-72-11 AND DWG D53472780.
